INVESTIGADORES
VERICAT Fernando
artículos
Título:
On the Hausdorff measure of irregular multifractal sets in hyperbolic flows
Autor/es:
MESON, ALEJANDRO M.; VERICAT, FERNANDO
Revista:
INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION
Editorial:
Freund Publishing House Ltd.
Referencias:
Lugar: Tel Aviv; Año: 2007 vol. 8 p. 125 - 136
ISSN:
1565-1339
Resumen:
We consider a hyperbolic flow and associated continuous deformations of empirical measures. We introduce a multifractal decomposition in sets for the flow and we prove that such srts are dimensionless, i.e. they have Hausdorff measure zero o infinity.